# SDR 98ZZZX853

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50FJ
- Make and model: Amd FALCON50MYST
- Aircraft serial: 254
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: NAS567C49
- Condition: Seized
- Location: Engine Mount
- Part time: 322 hours
- Component: Lord
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINES NR 1 AND NR 3 WERE BEING REMOVED FOR MAINTENANCE.  WHEN THE UPPER MOUNT BOLTS, WHICH ATTACH ENGINES TO THE AIR FRAME, WERE BEING REMOVED THE BOLT STOPPED TURNING AND WAS FROZEN SOLID INTO ENGINE MOUNT.  BOLT HEAD WAS CUT OFF TO REMOVE ENGINE.  BOLT IS MADE OF STAINLESS STEEL.  UPPER MOUNT AND BOLT REQUIRED REPLACEMENT.  LOWER MOUNT BOLT WAS REMOVED WITH NO THREAD DAMAGE.
